MathSciNet Relay Station
MathSciNet bibliographic data
MR203618 (34 #3467) 53.25
Finn, Robert On a class of conformal metrics, with application to differential geometry in the large. Comment. Math. Helv. 40 1965 1–30.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement